# SDR FDEA2020072361622

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 85,456 hours, 20,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Slide Press Ligh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESSURE LIGHT INOP.   REMOVED AND REPLACED BATTERIES PER 25-61-04-5 AMM  OPS CHECK GOOD A/C OK FOR SERVICE
